# SDR SWAA2014121935142

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 1,267 hours, 583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 65C34691
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 23 ABC INOPERATIVE.  RECONNECTED ELEC CONNECTOR.  OPERATIONS CHECKED GOOD.
